Correlation immune functions with controllable nonlinearity

Seongtaek Chee, Sangjin Lee, Kwangjo Kim, Daeho Kim

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


In this paper, we consider the relationship between nonlinearity and correlation immunity of Boolean functions. In particular, we discuss the nonlinearity of correlation immune functions suggested by P. Camion et al. For the analysis of such functions, we present a simple method of generating the same set of functions, which makes it possible to construct correlation immune functions with controllable correlation immunity and nonlinearity. Also, we find a bound for the correlation immunity of functions having maximal nonlinearity.

Original languageEnglish
Pages (from-to)389-400
Number of pages12
JournalETRI Journal
Issue number4
Publication statusPublished - 1997 Dec

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • General Computer Science
  • Electrical and Electronic Engineering


Dive into the research topics of 'Correlation immune functions with controllable nonlinearity'. Together they form a unique fingerprint.

Cite this